# SDR P2EA2001M0017

- Difficulty date: December 21, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,510 hours, 22,915 cycles
- Engine: Pwa JT8D15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Part number: 658385
- Part serial: 724
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE STALLED THREE TIMES DURING TAXI, ALSO NR 2 EPR STICKING.  REMOVED AND REPLACED PRBC IAW MM 75-31-11.  REMOVED AND REPLACED EPR TRANSMITTER IAW 77-11-0.  OPERATIONAL CHECKS NORMAL.
